# SDR IXXA07SMN239S

- Difficulty date: November 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT FUSELAGE NOSE SECTION ACS MODIFICATION DOUBLER HEAT INTERCHARGER COMPARTMENT LOWER AFT JAMB CORNER CRACKED AT STATION FS 12.000 LONGERON 27 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED EXTERNAL AND INTERNAL DOUBLER CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-11, 51-1-20D, 51-3-1, FORM FAA 8110-3 NUMBER 07569 DATED 11-27-07 SEMAN DRAWING NUMBER ED-4644 DATED 11-09-07, DC8 SRM 51-1-21, 51-3-0, DC8 NDT SPM PART 08-00-02 TO 07, FORM SMN 242-4, AND DC8 SRM 51-1-8B.
